Pseudo Symmetric and Pseudo Ricci Symmetric $N(k)$-Contact Metric Manifolds

S.V. Vishnuvardhana [1] , Venkatesha Venkatesha [2]

61 89

The purpose of the present paper is to study the existence of pseudo symmetric, pseudo Ricci symmetric and generalized Ricci recurrent $N(k)$-contact metric manifolds.

Generalized Ricci recurrent manifolds; $N(k)$-contact metric manifolds, Pseudo symmetric, Pseudo Ricci symmetric manifolds
  • [1] D.E. Blair, Contact manifolds in Riemannian geometry, Lecture Notes in Mathematics, 509 Springer-Verlag, Berlin, 1976.
  • [2] D.E. Blair, Riemannian geometry of contact and symplectic manifolds, Progress in Math., Birkhauser, Boston, 2002.
  • [3] D.E. Blair, Two remarks on contact metric structures, Tohoku Math. J., 29, 1977, 319-324.
  • [4] D.E. Blair, T. Koufogiorgos and B.J. Papantoniou, Contact metric manifolds satisfying a nullity condition, Israel J. Math., 91, 1995, 189-214.
  • [5] D.E. Blair, J.S. Kim and M.M. Tripathi, On the concircular curvature tensor of a contact metric manifold, J. Korean Math. Soc., 42(5), 2005, 883-992.
  • [6] E. Cartan, Surune classe remarquable despaces de Riema, Bulletin de la Soc. Math., France, 54, 1926, 214-264.
  • [7] M.C. Chaki, On conformally flat Pseudo-Ricci Symmetric Manifolds, Period. Math. Hungar., 19, 1988, 209-215.
  • [8] M.C. Chaki, On pseudosymmetric manifolds, An. Stiint. Univ., Al. I. Cuza Iasi, 33, 1987, 53-58.
  • [9] M.C. Chaki, On pseudo Ricci symmetric manifolds, Bulg. J. Phys. 15, 1988, 526-531.
  • [10] A. De, C-Bochner Curvature Tensor on N(k)-Contact Metric Manifolds, Lobachevskii Journal of Mathematics, 31(3), 2010, 209-214.
  • [11] U.C. De, N. Guha and D. Kamilya, On generalized Ricci-recurrent manifolds, Tensor (NS), 56, 1995, 312-317.
  • [12] U.C. De and S. Bandyopadhyay, On weakly symmetric Riemannian spaces, Publ. Math. Debrecen, 54, 1999, 377-381.
  • [13] U.C. De and P. Majhi, On a Type of Contact Metric Manifolds, Lobachevskii Journal of Mathematics, 34(1), 2013, 89-98.
  • [14] R. Deszcz, On pseudosymmetric spaces, Acta Math., Hungarica, 53, 1992, 185-190.
  • [15] J.A. Oubina, New classes of contact metric structures, Publ. Math. Debrecen., 32, 1985, 187-193.
  • [16] E.M. Patterson, Some theorems on Ricci-recurrent spaces, J Lond Math Soc., 27, 1952, 287-295.
  • [17] Rajendra Prasad, Vibha Srivastava and Shyam Kishor, On generalized Ricci-recurrent N(k)-contact metric manifods, Journal of National Academy of Mathematics, India.
  • [18] S. Sasaki, Lecture Note on almost Contact Manifolds, Part I, Tohoku Univ., Tohoku 1965.
  • [19] S. Sasaki, Lecture Note on almost Contact Manifolds, Part II, Tohoku Univ., Tohoku 1967.
  • [20] A. Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to dirichlet series, Indian Math. Soc., 20, 1956, 47-87.
  • [21] Z.I. Szabo, Structure theorems on Riemannian spaces satisfying R(X, Y) . R = 0. I, The local version, J. Differential Geom., 17(4), 1982, 531-582.
  • [22] L. Tamassy and T.Q. Binh, On weakly symmetric and weakly projective symmetric Rimannian manifolds, Coll. Math. Soc., J. Bolyai, 50, 1989, 663-670.
  • [23] L. Tamassy and T.Q. Binh, On weak symmetries of Einstein and Sasakian manifolds, Tensor, N. S., 53, 1993, 140-148.
  • [24] S. Tanno, The automorphism groups of almost contact Riemannian manifolds, Tohoku Math. J., 21, 1969, 21-38.
  • [25] S. Tanno, Ricci curvature of contact Riemannian manifolds, Tohoku Math. J., 40, 1988, 441-448.
  • [26] M. Tarafdar, On Pseudo Symmetric and Pseudo Ricci Symmetric Sasakian manifolds, Per. Math. Hung. 22(2), 1991, 125-129.
  • [27] M. Tarafdar and U.C. De, On pseudo symmetric and pseudo ricci symmetric K-contact manifolds, Per. Math. Hung. 31(1), 1995, 21-25.
  • [28] M. Tarafdar, On Pseudo Symmetric and Pseudo Ricci Symmetric P-Sasakian manifolds, Analele Stiintifice ale Universitatii Al. I. Cuza din Iasi. Serie Noua. Matematica, 37(2), 1991.
  • [29] Venkatesha and R.T. Naveen Kumar, Qausi conformal curvature tensor on N(k)-contact metric manifolds, Acta Math. Univ. Comenianae, LXXXV(1), 2016, 125-134.
  • [30] K. Yano, Concircular geometry I. Concircular transformations, Proc. Imp. Acad. Tokyo, 16, 1940, 195-200.
  • [31] A.A. Walker, On Ruses spaces of recurrent curvature, Proc. London Math. Soc., 52, 1950, 36-64.
Birincil Dil en
Konular Mühendislik ve Temel Bilimler
Dergi Bölümü Articles
Yazarlar

Yazar: S.V. Vishnuvardhana (Sorumlu Yazar)
Ülke: India


Yazar: Venkatesha Venkatesha
Ülke: India


Bibtex @araştırma makalesi { konuralpjournalmath418221, journal = {Konuralp Journal of Mathematics}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {}, volume = {6}, pages = {134 - 139}, doi = {}, title = {Pseudo Symmetric and Pseudo Ricci Symmetric \$N(k)\$-Contact Metric Manifolds}, key = {cite}, author = {Venkatesha, Venkatesha and Vishnuvardhana, S.V.} }
APA Vishnuvardhana, S , Venkatesha, V . (). Pseudo Symmetric and Pseudo Ricci Symmetric $N(k)$-Contact Metric Manifolds. Konuralp Journal of Mathematics, 6 (1), 134-139. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/31478/418221
MLA Vishnuvardhana, S , Venkatesha, V . "Pseudo Symmetric and Pseudo Ricci Symmetric $N(k)$-Contact Metric Manifolds". Konuralp Journal of Mathematics 6 (): 134-139 <http://dergipark.gov.tr/konuralpjournalmath/issue/31478/418221>
Chicago Vishnuvardhana, S , Venkatesha, V . "Pseudo Symmetric and Pseudo Ricci Symmetric $N(k)$-Contact Metric Manifolds". Konuralp Journal of Mathematics 6 (): 134-139
RIS TY - JOUR T1 - Pseudo Symmetric and Pseudo Ricci Symmetric $N(k)$-Contact Metric Manifolds AU - S.V. Vishnuvardhana , Venkatesha Venkatesha Y1 - 2018 PY - 2018 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 134 EP - 139 VL - 6 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2018 ER -
EndNote %0 Konuralp Journal of Mathematics Pseudo Symmetric and Pseudo Ricci Symmetric $N(k)$-Contact Metric Manifolds %A S.V. Vishnuvardhana , Venkatesha Venkatesha %T Pseudo Symmetric and Pseudo Ricci Symmetric $N(k)$-Contact Metric Manifolds %D 2018 %J Konuralp Journal of Mathematics %P -2147-625X %V 6 %N 1 %R %U
ISNAD Vishnuvardhana, S.V. , Venkatesha, Venkatesha . "Pseudo Symmetric and Pseudo Ricci Symmetric $N(k)$-Contact Metric Manifolds". Konuralp Journal of Mathematics 6 / 1 134-139.